# SDR P5CA9600077

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DELAMINATED AREAS ON LEFT WING L/E UPPER SKIN BEHIND INBOARD SIDE OF L/E FLAP NR 8 AND NR 10.  REPAIRED SAME IAW SRM 51-40-09.
